MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR PRESERVE CLASSIC STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR PRESERVE CLASSIC STEM; HIP COMPONENT
Model Number PPRCLS09
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to fractured at the calcar.Surgery time extended more than 30 minutes and patient had poor bone quality.
 
Additional Manufacturer Narrative
Device code removed.

Brand Name
PROFEMUR PRESERVE CLASSIC STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10271674
Report Number3010536692-2020-00488
Device Sequence Number3399455
Product Code LZO
UDI-Device IdentifierM684PPRCLS091
UDI-PublicM684PPRCLS091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPRCLS09
Device Catalogue NumberPPRCLS09
Device Lot Number1727868
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/29/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR